# SDR DALA2019122747582

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 63,198 hours, 23,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT WAS ARCING AT BOTTOM, TURNED WINDOW HEAT OFF IAW QRH. WINDOW SUBSEQUENTLY CRACKED.   REPLACED THE CAPTAIN`S L1 WINDOW IAW AMM 56-11.
